General form of $$$(\lambda,\varphi)$$$-additive operators on spaces of $$$L$$$-space-valued functions

V.F. Babenko (Oles Honchar Dnipro National University), https://orcid.org/0000-0001-6677-1914
V.V. Babenko (Drake University), https://orcid.org/0000-0003-4859-4437
O.V. Kovalenko (Oles Honchar Dnipro National University), https://orcid.org/0000-0002-0446-1125
N.V. Parfinovych (Oles Honchar Dnipro National University), https://orcid.org/0000-0002-3448-3798

Abstract


The goal of the article is to characterize continuous $$$(\lambda,\varphi)$$$-additive operators acting on measurable bounded functions with values in $$$L$$$-spaces. As an application, we prove a sharp Ostrowski type inequality for such operators.

Keywords


$$$L$$$-space; $$$(\lambda,\varphi)$$$-additive operator

Full Text:

PDF

References


Anastassiou G.A. "Fuzzy Ostrowski type inequalities", Comput. Appl. Math., 2003; 22(2): рр. 279-292. doi:10.1590/S0101-82052003000200007

Aseev S.M. "Quasilinear operators and their application in the theory of multivalued mappings", Proc. Steklov Inst. Math., 1986; 167: pp. 23-52. (in Russian)

Babenko V. "Calculus and nonlinear integral equations for functions with values in L-spaces", Anal. Math., 2019; 45: pp. 727-755. doi:10.1007/s10476-019-0004-3

Babenko V., Babenko V., Kovalenko O. "Optimal recovery of monotone operators in partially ordered L-spaces", Numer. Func. Anal. Opt., 2020; 41(11): pp. 1373-1397. doi:10.1080/01630563.2020.1775251

Babenko V., Babenko V., Kovalenko O. "Korneichuk-Stechkin Lemma, Ostrowski and Landau inequalities, and optimal recovery problems for L-space-valued functions", arXiv, 2020. arXiv:2006.14581

Babenko V., Babenko V., Kovalenko O., Polishchuk M. "Optimal recovery of operators in function L-spaces", Anal. Math., 2021; 47: pp. 13-32. doi:10.1007/s10476-021-0065-y

Chalco-Cano Y., Flores-Franulic A., Román-Flores H. "Ostrowski type inequalities for interval-valued functions using generalized Hukuhara derivative", Comput. Appl. Math., 2012; 31(3): pp. 457-472. doi:10.1590/S1807-03022012000300002

Dunford N., Schwartz J.T. Linear Operators, Part I: General Theory, Interscience Publishers, 1958.

Kovalenko O. "On optimal recovery of integrals of random processes", J. Math. Anal. Appl., 2020; 487(1): 123949. doi:10.1016/j.jmaa.2020.123949

Ostrowski A. "Über die Absolutabweichung einer differentienbaren Funktionen von ihren Integralmittelwert", Comment. Math. Hel., 1937; 10: pp. 226-227. (in German) doi:10.1007/BF01214290

Vahrameev S.A. Applied Mathematics and Mathematical Software of Computers, MSU Publisher, 1980.

Warga J. Optimal Control of Differential and Functional Equations, Acad. Press, 1972.




DOI: https://doi.org/10.15421/242201

  

Refbacks

  • There are currently no refbacks.


Copyright (c) 2022 V.F. Babenko, V.V. Babenko, O.V. Kovalenko, N.V. Parfinovych

Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Registered in


ISSN (Online): 2664-5009
ISSN (Print): 2664-4991
DNU